# SDR USAA980609

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928100
- Condition: Corroded
- Location: Bs 1006-1016
- Part time: 37,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION ON STRINGER STATION 1006 TO 1016 AT STRINGER 26R, CORROSION TASK NR C53-208-01.  REPLACED STRINGER SECTION PER BOEING DRAWING 65-45776.  (M)
